MathSciNet Relay Station
MathSciNet bibliographic data
MR1201659 (93j:47053) 47B39 (34L40 47A10 47N50)
Last, Y. A relation between a.c. spectrum of ergodic Jacobi matrices and the spectra of periodic approximants. Comm. Math. Phys. 151 (1993), no. 1, 183–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement